# SDR DALA2022062204349

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 83,291 hours, 38,453 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 CORROSION STRINGER 26R LOC.BTW FR66 AND FR67 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SECTION STRINGER, SPLICE AND FASTENERS PER A320 SRM 51-42-11 AND 51-72-11. (2288093)
